# SDR AALA202403010123

- Difficulty date: February 24, 2024
- Submitted: March 1, 2024
- Operation: Air carrier
- Aircraft: N993NN
- Make and model: Boeing 737823
- Aircraft serial: 33340
- Aircraft time: 22,417 hours, 9,320 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Lavatory D
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY D DOOR WILL NOT OPEN.   ADJUSTED LAVATORY D DOOR. PER CMM 25-40-64. FUNCATIONAL CHECK GOOD **(CLOSED).
